Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Teerob18

Skin Darkening - Need Advice/Tips to Help

Recommended Posts

Hi all!

This week ends my second month on the Acne.org regimen and I will begin my third month next week. Since I've started the regimen my acne has cleared and so has some of the dark spots that I had previously. I apply the BP on my cheeks and chin primarily. I have noticed since I've been using this regimen that the area around my mouth and my chin have become very dark. My cheeks have not formed any discoloration at all since using the regimen.

Is there any advice on how to prevent my skin from becoming dark? Is this darkness expected to clear up on its on?

Also, my skin becomes pretty tight very often while on the regimen. I do use 2-3 pumps of moisturizer as well as the Jojoba oil but it my skin still feels tight and dry throughout the day. Is there a point during this regimen where I can expect my skin to not feel tight and dry>

Share this post


Link to post
Share on other sites

Hi Teerob18, 

 

Sounds like you are experiencing dryness which may also cause your skin to darken. Try using a little less of the Acne.org Treatment and use the Acne.org Moisturizer as often as needed to prevent dryness. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×